# SDR 07FDEA02873

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FR22 BETWEEN STG 9R AND 8R HAS 1 EA GOUGE APPROX 1" ZONE 230 REF A300-600 SRM 51-10-00.  REMOVED DAMAGE FRAME SPLICE PER A300-600 SRM 51-40-21.  CUT OUT CRACKED FRAME INNER FLANGE AND INSTALLED REPAIR SPLICE PER FEDEX EA 6-5310-110521.
